# SDR UPS02839656

- Difficulty date: September 21, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,  FUSELAGE AT STA 1745 ABOVE  LONGERON 15 RT,  SKIN CRACKED.   PERFORMED HFEC IAW DAC SPM NDT MANUAL PT 6 51-00-01.003 TO VERIFY CRACK REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER, FINGER DOUBLERS  AND FILLER IAW DC8 SRM 53-2-1 FIG 7 ALODINED AND PRIMED REPAIR PART S IAW DC8 SRM 51-1-8. INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-1 FIG 7, 51-1-21, AND 51-1-20D
